Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On odd perfect numbers. III


Author: D. Suryanarayana
Journal: Proc. Amer. Math. Soc. 18 (1967), 933-939
MSC: Primary 10.05
DOI: https://doi.org/10.1090/S0002-9939-1967-0214534-7
MathSciNet review: 0214534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Kanold, Folgerungen aus dem Vorkommen einer Gauss'schen Primzahl in der Primfaktorenzerlegung einer ungeraden vollkommenen Zahl, J. Reine Angew. Math. 186 (1944), 25-29. MR 0012079 (6:255c)
  • [2] U. Klühnel, Verschärfung der notwendigen Bedingungen für die Existenz von ungeraden vollkommenen Zahlen, Math. Z. 52 (1949), 202-211. MR 0035295 (11:714b)
  • [3] P. J. McCarthy, Odd perfect numbers, Scripta Math. 23 (1957), 43-47. MR 0101208 (21:21)
  • [4] D. Suryanarayana and N. Venkateswara Rao, On odd perfect numbers, Math. Student 29 (1961), 133-137.
  • [5] D. Suryanarayana, On odd perfect numbers. II, Proc. Amer. Math. Soc. 14 (1963), 896-904. MR 0155786 (27:5720)
  • [6] J. Touchard, On prime numbers and perfect numbers, Scripta Math. 19 (1953), 35-39. MR 0055362 (14:1063b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.05

Retrieve articles in all journals with MSC: 10.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214534-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society